# SDR AALA980645

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bulk Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON STRINGER SPLICE 54L AT FRAME 65 IN BULK CARGO.  REMOVED AND REPLACED STRINGER SPLICE PER SRM 51-72-10.  TST:  27,050.02 HOURS.  CYCLES:  10,790.  (X)
